# SDR ABXA030402

- Difficulty date: October 9, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 60,050 hours, 60,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT RIGHT BUTT LINE 54 BETWEEN FS 945 - 965.  REPAIRED CRACK IAW DC-9 53-01.
